Jump to content

claypigeon

Newbie
  • Content Count

    19
  • Joined

  • Last visited

About claypigeon

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I am wired, I have never been this way before. I am 43 depression since I was !6. Lately I feel high all the time, don't get me wrong it's a good thing. I feel great, med change recently from efexorto to sertraline because of weight gain. I feel way to good to be true at the moment. Will this all come crashing own.
  2. Hi Mark, I get a bit twitchy sometimes after my meds but no panic attacks. I have been starting to feel a bit down the last couple of weeks but I reckon it has more to do with lack of sleep then anything else. I just lay there for hours most nights. If I don't manage to get a nap in the afternoon I am like a weasel come 7 pm. It's a pain because this med combo really works for my mood and my anxiety levels.
  3. Well where do I start, I came of the remeron myself I just couldn't handle it anymore. The withdrawal was ok, few brain zaps nothing major. I do miss the sleep though it' the only thing I miss about that drug. My pdoc suggested I try sertraline(lustral) 50mg along with my 225 mg effexor and hey presto it worked. It's so strange but I haven't felt this good in years, when I look back at all those times I thought I was ok but I actually wasn't. I am doing stuff now that I wouldn't even consider attempting before. It may be just daft stuff like driving my car to the nearest big town on my own but it's a major step for me. Still not sleeping too well but for what I get in return it's worth it. There are pieces of me I had forgotten about starting to re-emerge , it sounds strange but I think that is the best way to describe it. I still feel anxious and down about stuff but things are beginning to get a whole lot better. Would be interested to know how you go with your new sleeping meds Carter, it's something I might have to look into at some stage if things don't right themselves there too.
  4. Hi 710duchess. I have found the night sweats are just part and parcel of taking Anti-depressants. Some more so than others, it does subside after a while. The jaw clenching with effexor does go away after about the first month for me. If it's only been a short time you should try a little longer, it does get easier.
  5. Well two weeks on the lustral 50mg now and my mood has somewhat improved so I am now pretty hopeful this combination might just work for me. Sleeps not great but to be honest I can live with that for now. Finally starting to feel some joy in life again, I am still pretty anxcious but hopefully that will improve with time.
  6. Good for you on the counselling, I will soon but not quite ready yet. I have always felt that depression and anxiety are so intertwined for me that is hard to tell the difference sometimes. My depression first started in my late teens, medication came in my early twenties . I did some counselling sessions back then but I don't think they really helped much. The social anxiety came then and has lingered along through my life since then. I really can relate to the phone thing, I can leave my phone on silent for days on end, I just shut it out. I could wait a whole week before listening to a message. I live in the country and loathe to go near the nearest village most of the time. I have to collect my daughter from playschool everyday which is on the outskirts of the village so in my head that is ok. I have even driven home with the petrol light blinking at me because I couldn't go buy petrol. Tears are good, I really hope the counselling goes well for you.
  7. Thanks moistnutella, coming of the mirtazapine has been fine so far. Not sleeping so well but I can live with that for now and needing to go pee constantly is all I can really complain about. Too early to tell with the zoloft so will just have to wait and see. I will let you know how I go. Thanks for your reply. Just to add I have never tried zoloft before so time will tell. Onwards. Clay.
  8. Well I had my appointment with my pdoc and he seemed fine with me stopping the remeron. He has now given me a presrciption for Zoloft(lustral here in Ireland). I am to take the 50mg Zoloft with my 225mg effexor for a month and see how I get on. The hunger from the remeron has left thankfully, didn't sleep to well last night but I can handle that for the time being and the sweats have partially eased. Anyone been on this combination, I would love to know if it helped. Thanks.
  9. Hi Tungsten, Thanks for your reply. The sweats are a symtom of the drug combo not the withdrawal. I have been seating up a storm for the entire time I have been on them. I reckon at the rate I was going I would need to buy a new matress soon. I have never really had problems going cold turkey on my meds, I have done it a few times , I would rather suffer for a couple of days then taper and prolong something that just made me even more miserable. Claypigeon.
  10. Hi I have been on a combination of effexor 225mg and remeron 30mg. The effexor pooped out on me after 20 plus years of on off depression and Gad. I cannot take the combo I feel horrendous , so I have dropped the remeron and am going cold turkey on it. Four days now and I am not too bad ,a bit jumpy. The question I had was would adding wellbutrin help . I am open to suggestions, I see my pdoc tomorrow and I would love to get a few ideas of what to suggest to her because I know she is going to suggest lithium and I really don't want to go there. The remeron helps with sleep and did ease my anxiety somewhat but I cannot take the complete lack of motivation ,the being constantly tired. The weight gain has been insane considering the short time I have been on it to. The night sweats are awful, I have night sweats with the effexor but with the remeron it is twofold. Sheets are soaked through every night and my hands look like I have been in the bath to long. If anyone has any suggestions I would be very grateful, thanks.
  11. Well here I am again. The doc upped my dose of mirt to 30mg and I am now officially a sugar guzzling zombie. Motivation is so low I just can't seem to get started at all. One upside is I am sleeping better than I have in years. Any suggestions would be great, currently on 225 mg effexor and the 30mg remeron. The remeron was added because effexor had pooped out. One thing is weird though my depression seems to have lifted slightly , it's kind of hard to explain how I feel apart from tired, so tired and so hungry. I have gained well over a stone which is not good. Is there anything I could suggest to pdoc I see her Monday. Thanks. Rant over.
  12. Well I had my psyche appointment, first in twenty years I reckon. It lasted two hours, lovely lady really thorough. I didn't hold back either. Mentioned the weight gain issue with the Remeron and she said it's one of the side affects which I already new, but she's insisting I keep at it for another little while and has upped my dose to 30mg a night. Time will tell if I get some sleep. She also mentioned bipolar to me but as I have never had anything which would be regarded as a manic episode I can't see that being the problem. My mood does fluctuate alot from happy and energetic as hell to mopey zombie like creature alot but that could be over the course of a day. The weight issue is really bothering me now, sugar sugar sugar is all I seem to want. She told me to try and eat carrots and celery but who the hell wants to munch on carrots and celery when they are over taken by the need to eat copious amounts of chocolate. Whiner , really sorry to hear your having such a hard time of it. Maybe remeron is just not the drug for you, hopefully the insurance company will let up. I don't really understand the system in the states. I am in Ireland.
  13. messing this edit thing up,I was suppose to write just over two weeks on the remeron.
×
×
  • Create New...